# SDR DHLA201100520

- Difficulty date: June 2, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,040 hours, 29,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUS LWR SKIN CORRODED STA 1460.000 - 1480.000, L34L TO 35L.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0, PG 1, SRM 53-4-1, FIG. 17A SHEET 2. REMOVED LEVEL II CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2M. REMOVED CORRODED PLATING WITH EXISTING REPAIRS IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA & NEW PLATING  IAW SRM 51-1-8B. INSTALLED NEW PLATING PN 5615372-71N1 IAW SRM 53-1-0 PG 1, SRM 53-4-1 FIG. 17A SHEET 2 ITEM "B",  DWG 5779936, SRM 51-1-11 SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
